On n-th Roots of Normal Operators.

Svetozar Kurepa

Mathematische Zeitschrift (1962)

  • Volume: 78, page 285-292
  • ISSN: 0025-5874; 1432-1823

How to cite


Kurepa, Svetozar. "On n-th Roots of Normal Operators.." Mathematische Zeitschrift 78 (1962): 285-292. <http://eudml.org/doc/170030>.

author = {Kurepa, Svetozar},
journal = {Mathematische Zeitschrift},
keywords = {functional analysis},
pages = {285-292},
title = {On n-th Roots of Normal Operators.},
url = {http://eudml.org/doc/170030},
volume = {78},
year = {1962},

AU - Kurepa, Svetozar
TI - On n-th Roots of Normal Operators.
JO - Mathematische Zeitschrift
PY - 1962
VL - 78
SP - 285
EP - 292
KW - functional analysis
UR - http://eudml.org/doc/170030
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.